research centers


Search results: Found 22

Listing 1 - 10 of 22 << page
of 3
>>
Sort by

Article
Adomian decomposition method for solving some models of nonlinear partial differential equations
طريقة أدومين للفصل لحل بعض نماذج المعادلات التفاضلية الجزئية اللاخطية

Author: A.H. Ali and A.S.J. Al-Saif عبدالنبي حسين علي عبدالستارجابرعلي السيف
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2008 Volume: 26 Issue: 1A english Pages: 1-11
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

By considering the Adomian decomposition method, we solve some models ofnonlinear partial differential equations. We found the existence of exact solutions forthose models. The numerical results show the efficiency and accuracy of this method.

تركزت الدراسة في هذا البحث على استخدام طريقة أدومين للفصل لحل بعض نماذج المعادلات التفاضليةالجزئية اللاخطية، تم الحصول على الحل التحليلي لهذه النماذج وعلى نتائج عددية تثبت دقة وفعالية هذه الطريقة


Article
Image Colorization Using Anisotropic Diffusion

Authors: A.M.S. Rahma* --- A. A. Hussein**
Journal: IRAQI JOURNAL OF COMPUTERS,COMMUNICATION AND CONTROL & SYSTEMS ENGINEERING المجلة العراقية لهندسة الحاسبات والاتصالات والسيطرة والنظم ISSN: 18119212 Year: 2006 Volume: 6 Issue: 2 Pages: 47-57
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

Abstract:Adding colors to all pixels in monochrome image are difficulty performed. Itrequires considerable user intervention and remains a tedious, time-consuming,expensive task with no certain results.The previous methods have not the wanted color-scale and the harmony in colors used.This paper presents semi-automatic image colorization, where the user only needs toannotate the image with a few desirable color scribbles depending on the user’s choiceand the indicated colors are automatically diffused to produce a fully colorized image.The execution depending on the geometry and structure of the monochrome luminanceinput, given by its gradient information, The color is then diffused by solving a partialdifferential equation (Anisotropic Diffusion Equation) that annotate a few colorscribbles provided by the user, with firmness in the original gradient information inimage.The approach suggests an semi- automatic method that minimizes the amount of humanwork and the results are of high efficiency from the previous methods.

الخلاصةإضافة الألوان لجمیع نقاط الصورة الأحادیة اللون یعتبر من العملیات الصعبة الإنجاز والتي تتطلبتدخل المنفذ بشكل كبیر وتكون مملة وبالغة الكلفة في الوقت والجھد وغیر مضمونة النتائج. الطرق الآلیة السابقةلا توفر التدرج اللوني المطلوب والتجانس في الألوان المنفذة. یتناول البحث عملیات التلوین للصور الرقمیة أحادیةاللون بمساعدة الحاسب الآلي ،حیث یؤشر المستخدم الصورة بقلیل من الألوان على المناطق المراد تلوینھاوبصورة غیر نظامیه وبالألوان المرغوب بھا وحسب اختیار المنفذ، الألوان المؤشرة یتم انتشارھا بصورة تلقائیةلتنتج صورة ملونھ بالكامل.التنفیذ یعتمد على ھندسة وھیكلیة الصورة المدخلة(أحادیة اللون) وبالاعتماد على حلالمعادلات التفاضلیة الجزئیة(الانتشار النقطي الشمولي) والتي یتم اعتمادھا بنشر الألوان المؤشرة بواسطة المنفذمع ثبات التدرج اللوني في الصورة.البحث یقترح عملیة للتلوین الشبھ التلقائي التي تقلل كمیة الجھد المطلوب من قبل المنفذ والنتائج تكون ذات كفاءةأعلى من الطرق السابقة.


Article
Generalized Spline Approximation Method for Solving Ordinary and Partial Differential Equations
حول دوال السبلاين العامة وتصميمها الى فضاءات ثنائية الابعاد

Authors: Nabaa N. Hasan --- Suha N. Al-Rawi --- Fadhel S.Fadhel
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 14 Pages: 4866-4873
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

The main theme of this paper is to approximate the solution of ordinarydifferential equations by using basis of generalized spline functions then using tensor product analysis to generalize the approximation for solving partial differential equations, (PDE's).

الهدف الرئيسي هو تقريب الحل للمعادلات التفاضلية الاعتيادية بأستخدام دوال السبلاين لتعميم التقريب ( tensor product) ثم استخدام الضرب الممتد (generalized spline) العامة في حل المعادلات التفاضلية الجزئية


Article
Proposal of A New Elements for the Mathematica Program to Solve Partial Differential Equations
اقتراح عناصر جديدة لبرنامج الـ Mathematica لحل المعادلات التفاضلية الجزئية

Author: Sadiq A. Mehdi صادق عبد العزيز مهدي
Journal: Al-Rafidain University College For Sciences مجلة كلية الرافدين الجامعة للعلوم ISSN: 16816870 Year: 2013 Issue: 32 Pages: 283-291
Publisher: Rafidain University College كلية الرافدين الجامعة

Loading...
Loading...
Abstract

In this paper we have designed new proposal elements for the Mathematica program in order to support model with partial differential equations (PDEs). Using these, we can specify initial and boundary values problem. We have also implemented a prototype that generates input to a PDE-solver from a specification in Mathematica using our extensions.

في هذا البحث قمنا باقتراح عناصر جديدة لبرنامج الـ Mathematica من اجل دعم حل النموذج الذي يتضمن معادلات تفاضلية جزئية والذي بامكاننا تحديد القيم الابتدائية والحدودية للمسألة ، ونفذنا ايضا النموذج المتولد في PDE-solver من خلال مواصفات لغة الـ Mathematica باستخدام العناصر الجديدة المقترحة للامتدادات.


Article
Chebyshev Wavelets Method for Solving Partial Differential Equations of Fractional Order

Authors: Osama H. Mohammed --- Haneen A. Ameen
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2014 Volume: 17 Issue: 3 Pages: 185-191
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we use the second kind Chebyshev wavelet operational matrix of fractional integration for solving fractional order linear partial differential equations.By using this method the fractional order partial differential equation is translated into Lyapunov type matrix equation and the computation effort become convenient. Two illustrative examples are provided to demonstrate the validity, simplicity and applicability of the numerical scheme based on the Chebyshev set of functions.

في هذا البحث، استحدمنا مصفوفه العمليات الناتجه من التكامل الكسري لمويجات تشيبيشيف لغرض حل المعادلات التفاضليه الجزئيه ذات الرتب الكسريه. بأستحدامنا لهذه الطريقه فأن المعادلات التفاضليه الجزئيه ذات الرتب الكسريه ستتحول الى مصفوفه معادلات من نوع ليابانوف والحسابات ستكون مناسبه اكثر. زودنا البحث بمثالين لتوضيح صلاحيه وبساطه وقابليه تطبيق خطوات الحل العددي المعتمد على مجموعه دوال تشيبيشيف.


Article
The Continuous Classical Boundary Optimal Control of a Couple Linear Of Parabolic Partial Differential Equations

Authors: Jamil A. Al-Hawasy --- Ahmed A. H. Naeif
Journal: Al-Mustansiriyah Journal of Science مجلة علوم المستنصرية ISSN: 1814635X Year: 2018 Volume: 29 Issue: 1 Pages: 118-126
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper the continuous classical boundary optimal problem of a couple linear partial differential equations of parabolic type is studied, The Galerkin method is used to prove the existence and uniqueness theorem of the state vector solution of a couple linear parabolic partial differential equations for given (fixed) continuous classical boundary control vector. The proof of the existence theorem of a continuous classical optimal boundary control vector associated with the couple linear parabolic is given. The Frechet derivative is derived; finally we give a proof of the necessary conditions for optimality (boundary control) of the above problem.

في هذا البحث تمت دراسة المسالة التقليدية المباشرة للسيطرة الامثلية الحدودية لزوج من المعادلات التفاضلية الجزئية الخطية من النوع المكافئ .استخدمت طريقة كاليركن لبرهان مبرهنة وجود ووحدانية الحل لمتجه الحالة لزوج من المعادلات التفاضلية الجزئية الخطية من النوع المكافئ عندما يكون متجه السيطرة الحدودية ثابتا. كذالك تم برهان مبرهنة وجود متجه السيطرة امثلية الحدودية المصاحبة الحدودية لزوج من المعادلات التفاضليةالجزئية الخطية من النوع المكافئ .تم اشتقاق مشتقة فرشيه وكذالك تم برهان مبرهنة الشروط الضرورية لوجود سيطرة امثلية حدودية.


Article
The Continuous Classical Boundary Optimal Control of a Couple Nonlinear Parabolic Partial Differential Equations

Authors: Ahmed Abdul Hasan Naeif --- Jamil A. Ali Al-Hawasy
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 123-136
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper the continuous classical boundary optimal control problem of a couple nonlinear partial differential equations of parabolic type is studied. The Galerkin method is used to prove the existence and uniqueness theorem of the state vector solution of a couple nonlinear parabolic partial differential equations for given (fixed) continuous classical boundary control vector. The theorem of the existence of a continuous classical optimal boundary control vector associated with the couple of nonlinear parabolic partial differential equations is proved. The existence of a unique vector solution of the adjoint equations is studied. The Fréchet derivative is derived; Finally The Kuhn-Tucker-Lagrange multipliers theorems is developed and then is used to prove the necessary conditions theorem and the sufficient conditions theorem of optimality of a couple of nonlinear parabolic equations with equality and inequality constraints.


Article
Local and Global Uniqueness Theorems of the N-th Order Partial Differential Equations
نظريتي الوحدانية العامة والمحلية للمعادلات التفاضلية الجزئية من الرتبة النونية

Author: Tahani Ali تهاني علي سلمان
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: عدد خاص بمؤتمر العلمي النسوي 1 Pages: 829-832
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we consider inequalities in which the function is an element of n-th partially order space. Local and Global uniqueness theorem of solutions of the n-the order Partial differential equation Obtained which are applications of Gronwall's inequalities.

لقد تم الاعتماد على المتراجحات التي تساعد مشتقات الدوال الجزئية ذات الرتبة النونية للحصول على نظرية الوحدانية العامة والمحلية لحل المعادلة التفاضلية الجزئية وهي تطبق لمتراجحات كرانول.


Article
Stability of the Finite Difference Methods of Fractional Partial Differential Equations Using Fourier Series Approach
استقرارية معادلات الفروق المنتهية للمعادلات التفاضلية الكسرية الجزئية باستخدام اسلوب متسلسلات فوريه

Author: Maha A. Mohammed مها عبد الجبار محمد
Journal: Journal of Research Diyala humanity مجلة ديالى للبحوث الانسانية ISSN: 1998104x Year: 2008 Issue: 32 Pages: 23-33
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

The fractional order partial differential equations (FPDEs) are generalizations of classical partial differential equations (PDEs). In this paper we examine the stability of the explicit and implicit finite difference methods to solve the initial-boundary value problem of the hyperbolic for one-sided and two sided fractional order partial differential equations (FPDEs). The stability (and convergence) result of this problem is discussed by using the Fourier series method (Von Neumanns Method).

ان المعادلات التفاضلية الكسرية الجزئية هي تعميم للمعادلات التفاضلية الجزئية. وفي هذا البحث استخدمت طريقة الفروقات المنتهية الصريحة والضمنية لحل مسألة القيم الابتدائية والحدودية للمعادلات التفاضلية الكسرية الجزئية ذات الجهة الواحدة وذات الجهتين. وقد نوقشت نتائج الاستقرارية والتقارب لهذه المسألة باستخدام متسلسلات فوريه.


Article
The Complete Solution of some Kinds of Linear Third Order Partial Differential Equations with Three Independent Variables

Author: Layla Abd Al-Jaleel Mohsin
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2014 Volume: 2 Issue: 1 Pages: 82-90
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

Our aim of this research is to find the complete solution of some kinds of linear third order partial differential equations of constant coefficients which have the general formwhere are constants. By use the assumption will transform the above equation to the nonlinear second order ordinary differential equation with three independent functions .

Listing 1 - 10 of 22 << page
of 3
>>
Sort by
Narrow your search

Resource type

article (22)


Language

English (21)

Arabic and English (1)


Year
From To Submit

2019 (2)

2018 (4)

2017 (2)

2016 (2)

2014 (3)

More...